# SDR C2XA04IA148

- Difficulty date: November 20, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 8,234 hours, 6,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Part serial: 75301
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH- FLIGHT 2680, DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY LIGHTS AFT OF ROW SEVEN (7) WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT POWER SUPPLY.  OPERATIONALLY CHECKED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
